# SDR SWAA2025030400829

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8855Q
- Make and model: Boeing 737-8
- Aircraft serial: 67495
- Aircraft time: 6,479 hours, 3,590 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY COFFEE MAKER ON FO SIDE INOP AND PRODUCED A BURNT ODOR <[01]. OK TO CONT PER MEL 25-10-01 SP1B SP2; [02] RNR AFT F.O SIDE COFFEE MAKER IAW AMM 25-32-01. OPC GOOD. THIS CLEARS MEL.
